Advanced Search

Home > Journals > Gazzetta Medica Italiana Archivio per le Scienze Mediche > Past Issues > Gazzetta Medica Italiana Archivio per le Scienze Mediche 2015 September;174(9) > Gazzetta Medica Italiana Archivio per le Scienze Mediche 2015 September;174(9):423-6

ISSUES AND ARTICLES   MOST READ

CURRENT ISSUEGAZZETTA MEDICA ITALIANA ARCHIVIO PER LE SCIENZE MEDICHE

A Journal on Internal Medicine and Pharmacology

Indexed/Abstracted in: BIOSIS Previews, EMBASE, Scopus, Emerging Sources Citation Index

Frequency: Monthly

ISSN 0393-3660

Online ISSN 1827-1812

 

Gazzetta Medica Italiana Archivio per le Scienze Mediche 2015 September;174(9):423-6

    CASE REPORTS

Amiodarone-induced agranulocytosis

Yamamoto M. 1, Ikuta K. 1, Inoue M. 2, Kawamura Y. 3, Kohgo Y. 1

1 Division of Gastroenterology and Hematology/Oncology, Department of Medicine, Asahikawa Medical University, Asahikawa, Japan;
2 Internal Medicine, Engaru Kosei Hospital, Engaru, Japan;
3 Division of Cardiovascular Respiratory and Neurology, Department of Medicine, Asahikawa Medical University, Asahikawa, Japan

Amiodarone is an important antiarrhythmic drug used worldwide. Although there have been reports of neutropenia or agranulocytosis induced by antiarrhythmic agents, the frequency of amiodarone-induced agranulocytosis is quite rare. Here, we report a case of a Japanese male who presented with agranulocytosis that was considered to be induced by the administration of amiodarone.

language: English


FULL TEXT  REPRINTS

top of page